Hi i was using tribuss but i ran out of my treatment so my friend gave me atroiza can i take it
Freaking awesome. I love that kind of mashup and this one is well done!!
I want to now how to take this medicine, is at after food or not?
these are all true if the animals are being different each time it means that ur thoughts are not accurate think and then choose and see the magic this quiz does.
Cosmic, I often thank the universe that I am not coming up in college now. At 62, I am still looking for work, and I still believe the same things you do about the toxicity of our society. It all seems pretty pointless when what we study doesn!￣t seem to relate to a job that will help better the world, I agree. Maybe I!￣m fooling myself when I say that I assumed my job all along was to experience the truth that the great religions all describe and then find a way to contribute to making that experience more common in our society. That made the work world my second job, as it were, and a lot of places want more commitment than that; I!￣ve met great people who were willing to employ me regardless, so it!￣s not hopeless.
Love the way you mixed the print! And your tan, love it!
it is so hard to find that you are hiv positive and sometimes it feels like the end of the world but we just have to hang in day and live our life carefully because simelwe wukufa.
Hi Minki, it sounds like you are doing lots of good things to look after your health. It is important to talk to your doctor about the weight loss though as this may be caused by something else. Without knowing your usually weight and height it is difficult to know how significant the change is. However, 20 kg sounds like a lot, especially as most people tend to put on a little weight during the first six months on treatment.
Ok the ordering changes here is the problem I face,
Hi i jst need to know how dangerous is it if i dnt proceed with the tablet named norstan isonniazid.i have been diagnosed to hiv and my doctor told me my cd4 count is down to 295.i am afraid to start arvs.is it posible for it to be up again without taking treament?i am just so afraid.please help